MAUDE Adverse Event Report: MEDTRONIC, INC. ANALYZER CABLE; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. ANALYZER CABLE; PROGRAMMER, PACEMAKER
Model Number 2292
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Codes Arrhythmia (1721); Seizures (2063)
Date of Event 05/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a device change procedure, a patient with complete heart block and no underlying escape rhythm, was disconnected from the old device and connected to the lead analyzer cables, which were connected to a programmer.Pacing spikes were evident on surface electrocardiogram (ecg), however, there were no signs of capture to follow.The lead and programmer connections were checked and were fine, however there was no change, even with very high outputs.It was noted that the patient had ventricular standstill and early signs of seizure.The new device was implanted without issue, and the cables were recommended to be returned for analysis, but the current status is unknown.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: analysis could not confirm the customer comment, the cable passed all visual inspection with no anomalies found.All continuity tests were ok.And no intermittent or shorted connections were found.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the cables were returned to service.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ANALYZER CABLE
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7601199
Report Number2182208-2018-01113
Device Sequence Number16492868
Product Code KRG
UDI-Device Identifier00643169703247
UDI-Public00643169703247
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2292
Device Catalogue Number2292
Device Lot NumberID1800054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer07/19/2018
08/08/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date07/20/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2090 PROGRAMMER, 229047 ANALYZER
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;